# SDR UPS00833756

- Difficulty date: August 31, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, A CARGO PIT CROSS-SLIDE DOOR FRAME IS CORRODED BEYOND LIMITS AT STA 300 LONG 22R ON DOOR.  REPAIRED FRAME IAW SRM 52-2-0 FIG 2.
